# SDR FDEA201412024033

- Difficulty date: December 2, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5017
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 760 FLOORBEAM DOUBLER DAMAGED.   FLOORBEAM DOUBLER REPLACED & TOP CAP REPAIRED IAW EA F-5310-T0313469.
